Continuity of Hausdorff measure for conformal dynamical systems

Tomasz Szarek , Mariusz Urbański , Anna Zdunik

Abstract

n/a
Author Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
, Mariusz Urbański
Mariusz Urbański,,
-
, Anna Zdunik
Anna Zdunik,,
-
Journal seriesDiscrete and Continuous Dynamical Systems. Series A, ISSN 1078-0947, (A 35 pkt)
Issue year2013
Vol33
No10
Pages4647-4692
Keywords in Englishconformal dynamical systems, dimension theory, Hausdorff measure
DOIDOI:10.3934/dcds.2013.33.4647
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.923 (2) - 2013=1.076 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back